MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL 242 S, NATURAL; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL 242 S, NATURAL; LIFT PATIENT NON AC POWERED
Model Number P3122009
Medical Device Problem Codes Detachment of Device or Device Component (2907); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information regarding the reported event has been requested and a device inspection is still pending.Although the sequence of events leading to the reported issue are currently unknown, if a slingbar were to become disengaged from the lift during a patient transfer, it could lead to serious injury or death.All relevant additional information received throughout the course of the investigation will be submitted in a supplemental report.
 
Event or Problem Description
A company representative - service personnel contacted technical service to report that the likorall 242 s, natural, had an issue, customer stated the sling bar is disengaged from the strap.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The device was requested for service/inspection by baxter.
 
Additional Manufacturer Narrative
The service technician inspected the lift and checked its functions.The technician discovered that the slingbar's quick disconnect hook (quick-release hook) was broken and needed to be replaced.The issue was resolved by replacing the quick-release hook.The lift in this complaint was shipped in 2012 and is therefore beyond its expected life time of 10 years.Universal slingbar can be used in combination with liko slings that attaches to the sling bar using sling loops.Liko´s universal sling bars are with two assembly options, fixed assembly or with quick-release hook.Although there was no adverse event reported, if the slingbar were to become disengaged from the lift during a patient transfer, it could lead to serious injury or death.
 
Event or Problem Description

Brand Name
LIKORALL 242 S, NATURAL
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 97592
SW   97592
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21629785
Report Number8030916-2025-00050
Device Sequence Number21064194
Product Code FSA
UDI-Device Identifier00887761979796
UDI-Public(01)00887761979796
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP3122009
Device Catalogue NumberP3122009
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown